# SDR SWIA2021073059846

- Difficulty date: June 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT SIDE SEAT RAIL STRUCTURE AFT OF FS409.0+128 HAS MULTABLE AREA'S OF CORROSION.     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW R/H SIDE SEAT RAIL FS409.00+112 TO FS449.00 WITH NEW HARDWARE. REF CRJ200 AMM 53-01-11-000-802 & CRJ200 AMM 53-01-11-400-802. NO OTHER CORROSION PRESENT ON RIGHT SIDE SEAT RAIL STRUCTURE AFT OF FS409.0+128
